# SDR SIMA20121227006

- Difficulty date: December 27, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CLAMP
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3973 THE CREW REPORTED THAT WHILE CLIMBING THROUGH 4000 FEET IN ICING CONDITIONS THEY RECEIVED A MASTER WARNING AND BLEED 1 LEAK MEASSAGE ON EICAS.  THE CREW RAN THE CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CLAMP ON NR 1 ENGINE BLEED VALVE IAW EMB 145 AMM 36-11-05.  PERFORMED BLEED SYSTEM OPS CHECK IAW AMM 36-00-00.  THE OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
